| Model Number |
H74939031601610 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
G4: premarket / 510(k): k141150, k162350.
Event or Problem Description
It was reported that a balloon rupture occurred.The 99% stenosed target lesion was located in the severely tortuous and severely calcified external iliac artery.A 6.0mmx150mmx150cm (4f) sterling balloon catheter was advanced for dilatation.However, during the initial inflation at 10 atmospheres for 40 seconds, the balloon ruptured.The device was removed, and the procedure was completed with a different device.There were no patient complications as a result of this event.
Event or Problem Description
It was reported that balloon rupture occurred.The 99% stenosed target lesion was located in the severely tortuous and severely calcified external iliac artery.A 6.0mmx150mmx150cm (4f) sterling balloon catheter was advanced for dilatation.However, during the initial inflation at 10 atmospheres for 40 seconds, the balloon ruptured.The device was removed, and the procedure was completed with a different device.There were no patient complications as a result of this event.It was further reported that no patient factors contributed to the event, as the vascular course was normal.Additionally, no procedural factors contributed to the reported event because no issues were noted and the physician had thorough knowledge of ivr.
Additional Manufacturer Narrative
B5 - describe event or problem: updated to include new information obtained.G4: premarket / 510(k): k141150, k162350.